# SDR DALA2025092406970

- Difficulty date: September 23, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON INBD SEAT TRACK RH BTW STA 365.25 TO STA 418 PER B757-300 SRM 53-00-52-1A PROCEDURE 1 . ALLOWABLE DAMAGE 1. FIGURE 101, DETAIL I.AT CPAX.   SUMMARY OF NRC 00571. CORROSION LEVEL 2. INBD SEAT TRACK RH BTW STA 365.25 TO STA 418 WAS REPLACED PER B757-300 SRM 51-40-02-0G PAR 7 D. (1213923)
